# SDR QXEA2019012300045

- Difficulty date: January 23, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N642QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 00762
- Aircraft time: 396 hours, 252 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Obstructed
- Location: R2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R2 DOOR WOULD NOT ARM. REMOVED FROM SERVICE. PERFORMED GVI OF R2 DOOR. FOUND FOD (MAGNET) BLOCKING DOOR OPERATION. REMOVED FOD AND PERFORMED GVI OF AFFECTED AREA NO DAMAGE NOTED. FOD APPEARS NOT TO BE AIRCRAFT RELATED. CYCLED DOOR, ARMING, AND VENT LEVERS SEVERAL TIMES. NO DEFECTS NOTED DOOR, ARMING AND VENT LEVERS CYCLE NORMALLY. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
